MathSciNet Relay Station
MathSciNet bibliographic data
MR2995478 62G05 (62G10 62G20 62J05)
Wei, Chuan-hua; Liu, Chunling Statistical inference on semi-parametric partial linear additive models. J. Nonparametr. Stat. 24 (2012), no. 4, 809–823.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement